# SDR AALA202309274223

- Difficulty date: September 26, 2023
- Submitted: September 27, 2023
- Operation: Air carrier
- Aircraft: N793AN
- Make and model: Boeing 777223
- Aircraft serial: 30255
- Aircraft time: 87,257 hours, 11,377 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1873F
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR 3L AFT EMERGENCY LIGHT ONE BULB INOPERATIVE. REPLACED BULB AND ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-01.
